MathSciNet Relay Station
MathSciNet bibliographic data
MR486569 (58 #6292) 31B05
Dahlberg, Björn E. J. On the existence of radial boundary values for functions subharmonic in a Lipschitz domain. Indiana Univ. Math. J. 27 (1978), no. 3, 515–526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement